CSpace
2ND-ORDER ASYMPTOTIC EFFICIENCY IN A PARTIAL LINEAR-MODEL
HUA, L; PING, C
1993-08-30
Source PublicationSTATISTICS & PROBABILITY LETTERS
ISSN0167-7152
Volume18Issue:1Pages:73-84
AbstractIn this paper, the authors discuss the second order asymptotic efficiency of estimators of beta based on MLE for Y = Xbeta + g(T) + epsilon, where X, T, epsilon are independent, g is unknown, epsilon approximately phi(.) is known with mean 0 and variance sigma2.
Keyword2ND ORDER ASYMPTOTIC EFFICIENCY ASYMPTOTICALLY MEDIAN UNBIASEDNESS SEMIPARAMETRIC MODEL PARTIAL LINEAR MODEL
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1993LV21500011
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:2[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27518
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HUA, L,PING, C. 2ND-ORDER ASYMPTOTIC EFFICIENCY IN A PARTIAL LINEAR-MODEL[J]. STATISTICS & PROBABILITY LETTERS,1993,18(1):73-84.
APA HUA, L,&PING, C.(1993).2ND-ORDER ASYMPTOTIC EFFICIENCY IN A PARTIAL LINEAR-MODEL.STATISTICS & PROBABILITY LETTERS,18(1),73-84.
MLA HUA, L,et al."2ND-ORDER ASYMPTOTIC EFFICIENCY IN A PARTIAL LINEAR-MODEL".STATISTICS & PROBABILITY LETTERS 18.1(1993):73-84.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HUA, L]'s Articles
[PING, C]'s Articles
Baidu academic
Similar articles in Baidu academic
[HUA, L]'s Articles
[PING, C]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HUA, L]'s Articles
[PING, C]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.